# SDR SWAA2014041427088

- Difficulty date: April 9, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 42,047 hours, 24,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Part number: FDC5555
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT PULL ROPE ACCESS DOOR OUT OF POSITION.  REPOSITIONED DOOR IAW SIP.
